# SDR DALA2020011300008

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 66,791 hours, 8,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L FAILED EPSU TEST WITH AN EXTERIOR LIGHT FAULT GENERATED FROM THE MCDU ESCAPE SLIDE 17WL. REPLACED DOOR 4L SLIDE. LP 1442342
